# SDR USAAF96075

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Secure
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1278 - CLIMBING THROUGH 1000 FEET, CREW RECEIVED MID CARGO DOOR UNSAFE LIGHT.  FLIGHT RETURNED TO CLT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE RESEATED THE DOOR.  (M)
